Functional Analysis and Its Applications

, Volume 9, Issue 3, pp 183–185 | Cite as

The number of roots of a system of equations

  • D. N. Bernshtein
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Buzeman, Convex Surfaces [in Russian], Nauka, Moscow (1964).Google Scholar
  2. 2.
    A. G. Kushnirenko, "A Newton polyhedron and Milnor numbers," Funktsional'. Analiz i Ego Prilozhen.,9, No. 1, 74–75 (1975).Google Scholar
  3. 3.
    A. G. Kushnirenko, "A Newton polyhedron and the number of solutions of a system of k equations in k unknowns," Usp. Matem. Nauk,30, No. 2, 266–267 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • D. N. Bernshtein

There are no affiliations available

Personalised recommendations